Sending big hugs your way!
Don’t give up the fight.
Oh, I hope you get some answers soon.
Waiting is horrible, did you have a lumber puncture test, the one where they take spinal fliud from your back?
If that comes back high in protein it is another test used to diagnosis CIDP.
Take care and hang in there,
1. Were you diagnosed with sleep apnea before your diagnosis? YES
2. Did you require a use of a c-pap machine? For how long? YES 6 Months Wasn’t sustainable for me
3. Did you have any bouts of smelly flatulence (gas) during night-time or serious intestinal infections prior to early symptoms of GBS/CIDP that is memorable? NO
4. Did you receive a vacination of any kind prior to symptoms? If yes, How long before onset of symptoms? YES Military Anthrax Shots but not tied to my onset that I can see. It was several years before.
5. Are you a Veteran of any War or Conflict? Are you a family member of a Veteran who who served in the Gulf War? YES but only by air. Not Gulf War.
6. Do you have any immediate family member who suffers from CIDP, GBS, Rheumatoid Arthritis, MS, ALS, Lupus, or any other Auto Immune disorder? YES Wife MS
7. Are you a nail biter? NO
8. Did you get an H1N1 in 1976? Probably
[QUOTE=guskno]90 grams a day!!! WOW!!! That is a whole lot of IVIG! Is that your normal dose? [COLOR=”Blue”]I get 90 grams in one day once per month[/COLOR]
I am new to IVIG. I have only had 2 so far at 30 grams a day. But I do suffer from all the symptoms you mentioned. Did they up the dose, manufacturer, anything? [COLOR=”Blue”]No [/COLOR]
Something got you out of your comfort zone and you need to find out what in order for it not to happen again. [COLOR=”blue”]Not sure what is going on but I don’t like this new pain 🙁 [/COLOR]
That being said, did you have any of those symptoms when you first started IVIG? Did they go away in time and you are now reliving them? [COLOR=”Blue”] Pain seems to come and go, the IVIG takes the edge off and helps control the electrical zaps![/COLOR]
Just wondering if there is a possible light at the end of the tunnel that with enough treatments, my side effects will ease up! Feel better!:)[COLOR=”blue”]Everyone reacts differently to IVIG. Always look for the light at the end of the tunnel! 🙂 [/COLOR][/QUOTE]
Rhonda from Canada
hi! me again. i know the side affects for the two drugs he’s thinking about. they are: high blood pressure, high cholesteral, heart problems and kidney failure. of course the drug i’m on now has the side affects of: lymphoma and skin cancer. i’m glad he wants to really start treating me on the agressive side. we haven’t discussed a transplant because i’m really not symptomatic. i only have extreme fatigue, (which along with the gbs fatigue is pretty freakin’ tired). my ast and alt liver enzymes are pretty high. i’ve been logging them in on an excel spreadsheet called “debz liver log”. they’ve been yo yo-ing for the past four years. so i guess i’m just getting a bit “sick of being sick”. i really don’t get like this often. i’m usually the one who cheers up everyone else, but i guess today, it’s my turn. so come on gang, i need to hear from my gbs buddies.
love to you all,
Welcome to your new family, where we feel what you feel. NO, this is NOT a death sentence. You CAN learn to live with CIDP and move forward with your life. There are different treatments that can be tried other then IV’s but your doctor may only suggest this if he/she feels IVIG is not working. When the progression is brought under control, you can be almost as good as new.